Volume 3, Issue 2 (November 2008)                   IJMSI 2008, 3(2): 49-53 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Quasi-Exact Sequence and Finitely Presented Modules. IJMSI. 2008; 3 (2) :49-53
URL: http://ijmsi.ir/article-1-48-en.html
Abstract:  

The notion of quasi-exact sequence of modules was introduced by B. Davvaz and coauthors in 1999 as a generalization of the notion of exact sequence. In this paper we investigate further this notion. In particular, some interesting results concerning this concept and torsion functor are given.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb